Save 10%
Solpadeine Plus Capsules 32

Click to zoom

Solpadeine Plus Capsules 32Solpadeine

£5.99 £5.35 Add to Cart You can also place an order on the phone

Pharmacy Only

In stock
+ -

Solpadeine Plus Capsules: Fast Acting,  Triple Action, Pharmacy Formula,  pain relief with paracetamol, codeine and caffeine.

Can cause addiction. For three days use only.

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Solpadeine Plus Capsules are for the short-term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkillers before you take this medicine. For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & sprains
  • Sciatica
Description

Solpadeine Plus Capsules are for the short-term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkillers before you take this medicine. For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & sprains
  • Sciatica
How to use

Ingredients

Each capsule  contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg.

See leaflet for further advice.

Warnings

Warning. do not exceed the stated dose: If you need to use this medicine for more than 3 days at a time see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long con make them worse. Immediate medical advice should be sought in the event of an overdose even if you feel well. Do not take: Contains paracetamol. Do not take with any other paracetamol containing products. Consult your doctor before taking this medicine if you ore under the care of your doctor or receiving prescribed medicine or ore pregnant. If your headaches become persistent see your doctor. If symptoms persist consult your doctor. Keep out of the reach and sight of children. If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands